# SDR ASAA2022112040846

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 39,991 hours, 11,542 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Part number: 8221567102
- Part serial: 18VF63
- Condition: Broken
- Location: Flight Deck
- Part time: 39,987 hours, 11,540 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HDG KNOB ON MCP IS BROKEN. GROUNDED - YES. REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34. LRU TESTS PASSED.
